MathSciNet Relay Station
MathSciNet bibliographic data
MR1057948 (91m:30011) 30C35 (46E15)
Bañuelos, Rodrigo; Moore, Charles N. Mean growth of Bloch functions and Makarov's law of the iterated logarithm. Proc. Amer. Math. Soc. 112 (1991), no. 3, 851–854.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement